| Catalog Number |
RBYPOD6 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using a pod coil and a lantern delivery microcatheter (lantern).It should be noted that the patient's anatomy was mildly tortuous and mildly calcified.During the procedure, while advancing the pod coil through the distal length of the lantern, the physician experienced resistance.While removing the pod coil, it unintentionally detached within the lantern.Therefore, the lantern containing the detached pod coil was removed.It was reported that the pod coil was flushed out of the lantern.The procedure was completed using a new pod coil and the same lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.